# SDR CALA2013092491420

- Difficulty date: September 24, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 48,478 hours, 10,375 cycles
- Engine: Pwa PW4077
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONNECTOR D5251P ON OEU AT ROW 23 CENTER, CAUSING CIRCUIT BREAKER C23420 "OEU ZN 2 XFR BUSS" TO TRIP.  REPLACED DAMAGED CONNECTOR IAW SWPM 20-72-22, WDM23-33-43 & 23-33-46, PSS.  OP CHECKED NORMAL.
